MathSciNet Relay Station
MathSciNet bibliographic data
MR2377132 (2009d:35360) 35S05 (43A80 47G30)
Gröchenig, Karlheinz; Strohmer, Thomas Pseudodifferential operators on locally compact abelian groups and Sjöstrand's symbol class. J. Reine Angew. Math. 613 (2007), 121–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement